# SDR CA050824012

- Difficulty date: August 3, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 10,309 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A PHASE 2 AND 3 INSPECTION, THE RT ELEVATOR TORQUE TUBE HAD A .5 INCH CRACK. THE CRACK WAS DISCOVERED BETWEEN THE ELEVATOR AND TORQUE TUBE.  THE TORQUE TUBE WAS REPLACED.
